# SDR SWAA2024071801515

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW STA 927 TO STA 947.5 AND BL 0 AT AFT GALLEY AREA 2024-393071<[01] REPLACED ANGLE - SUPPORT LOCATED BTW STA 927 TO STA 947.5 AND BL 0 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 147A5400 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
